Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



An example in summability

Authors: W. K. Hayman and Albert Wilansky
Journal: Bull. Amer. Math. Soc. 67 (1961), 554-555
MathSciNet review: 0131695
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Mazur, Eine Anwendung der Theorie der Operationen bei der Untersuchung der Toeplitzchen Limitierungsverfahren, Studia Math. vol. 2 (1930) pp. 40-50.
  • 2. A. Wilansky, An application of Banach linear functionals to summability, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 59-68. MR 32025
  • 3. A. Wilansky, Summability: the inset, replaceable matrices, the basis in summability space, Duke Math. J. vol. 19 (1952) pp. 647-660. MR 50696
  • 4. A. Wilansky and K. Zeller, Banach algebra and summability, Illinois J. Math. vol. 2 (1958) pp. 378-385. MR 103362

Additional Information


American Mathematical Society